# SDR 08FDEA02410

- Difficulty date: June 24, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N487FE
- Make and model: Boeing 727227
- Aircraft serial: 21490
- Aircraft time: 41,518 hours, 28,233 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 651632710
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CRACKED AT LOCK FASTENER, STA 800 STRINGER 14R.  REMOVED DAMAGED PORTION OF FRAME ANGLE, FABRICATED REPAIR ANGLE AND FRAME FILLER.  HEAT TREATED, ALODINED AND PRIMED AND INSTALLED.  REF SRM 51-40-2 FIG 1, 51-30-2 PG 2, THIS IS CLASSIFIED AS A MAJOR REPAIR.
